# SDR 96ZZZX4761

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63651
- Make and model: Cessna 150M
- Aircraft serial: 15077456
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 04330106
- Condition: Cracked
- Location: Rudder
- Part time: 4,158 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING RUDDER SPAR IAW SEB94-3, 3 CRACKS WERE FOUND AROUND THE EDGE OF THE 1 INCH HOLE AT THE TOP OF THE SPAR.  REPLACED SPAR IAW CESSNA SB SEB94-3.  THE NEW SPAR DOES NOT HAVE THE HOLE INSTALLED.
